General matching conditions in bouncing cosmology and CMB spectrum

Chong Sun Chu*, Ko Furuta, Feng Li Lin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


To clarify the issue of obtaining the scale invariant CMB spectrum in bouncing cosmology, we examine the matching condition between the metric perturbations before and after the bounce. We prove a no-go theorem: independent of the details of the matching condition, a scale invariant spectrum is impossible as long as the local causality condition is satisfied. In our framework, it is easy to show that a violation of local causality around the bounce is needed in order to give a scale invariant spectrum. We study a specific scenario of this possibility by considering a nonlocal effective theory inspired by noncommutative geometry around the bounce and show that a scale invariant spectrum is possible.

Original languageEnglish
Pages (from-to)1937-1944
Number of pages8
JournalModern Physics Letters A
Issue number25-28
Publication statusPublished - 2007


  • Bouncing cosmology
  • CMB spectrum
  • Local causality

ASJC Scopus subject areas

  • Astronomy and Astrophysics
  • Nuclear and High Energy Physics


Dive into the research topics of 'General matching conditions in bouncing cosmology and CMB spectrum'. Together they form a unique fingerprint.

Cite this